MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. RESPIRONICS PR VALVE; CUFF, TRACHEAL TUBE, INFLATABLE

SMITHS MEDICAL ASD, INC. RESPIRONICS PR VALVE; CUFF, TRACHEAL TUBE, INFLATABLE
Model Number 292004
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the green pressure indicator was missing.No patient injury was reported.
 
Additional Manufacturer Narrative
No lot number was provided; therefore, device history record review could not be completed.A product sample was received for evaluation.Visual and functional testing were performed.One (1) opened part in a plastic bag with no lot identification, was received for investigation purpose.Complaint was confirmed since the part does not show the green strip on the piston.The root cause of the reported issue was found to be related to incorrect product handling during painting process and/ or incorrect segregation of material due to lack of inspection and details in procedures.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# 617147.

Brand Name
RESPIRONICS PR VALVE
Common Device Name
CUFF, TRACHEAL TUBE, INFLATABLE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15353696
Report Number3012307300-2022-17593
Device Sequence Number6192965
Product Code BSK
UDI-Device Identifier10351688517173
UDI-Public10351688517173
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K833327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number292004
Device Catalogue Number292004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2022
Initial Report FDA Received Date09/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown